# SDR AALA202301243275

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 68,207 hours, 26,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D MESSAGE AND AMBER LIGHTS IN CABIN ILLUMINATED DURING CRUISE. MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST OF THE LAVATORY SMOKE DETECTOR PER TASK CARD 26C20026003 WITH NO ISSUES NOTED.
